# SDR SWAA2025013175268

- Difficulty date: December 9, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA 2024-758674<[01].  REPLACED WEB - INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 46 REV A SEE INDIVIDUAL SIGNOFF BELOW.;[02] JOB COMPLETED.
